# SDR AALA200800340

- Difficulty date: February 16, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 84,030 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY EXIT LIGHT AT MID GALLEY RIGHT CEILING INOPERATIVE.  REPLACED BATTERY LAMP FOR EMERGENCY EXIT LIGHT AT MID GALLEY RIGHT CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
